Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Nonoscillatory differential equations with retarded and advanced arguments


Author: K. Gopalsamy
Journal: Quart. Appl. Math. 43 (1985), 211-214
MSC: Primary 34K15
DOI: https://doi.org/10.1090/qam/793529
MathSciNet review: 793529
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are derived for a vector-matrix system of the form

$\displaystyle \frac{{{d^n}X\left( t \right)}}{{d{t^n}}} + {\left( { - 1} \right... ...+ Q\left( t \right)X\left( {t + {\tau _2}\left( t \right)} \right)} \right] = 0$

to be nonoscillatory.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34K15

Retrieve articles in all journals with MSC: 34K15


Additional Information

DOI: https://doi.org/10.1090/qam/793529
Article copyright: © Copyright 1985 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website